# SDR DALA2014122306662

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,035 hours, 15,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, F/C PAX SEAT 1B AFT EMERGENCY LIGHT INOPERATIVE.   FOUND UNDERSEAT CONNECTOR WIRE BROKEN & CONNECTOR DAMAGED.  REPLACED LIGHT ASSY AT 1B AND FUNCTIONAL CHECKED NORMAL.
